# SDR LR7A2013010800431

- Difficulty date: January 8, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 66,291 hours, 38,935 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 7075T60063
- Condition: Cracked
- Location: Bs 968
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK,  FOUND AFT FUSELGAE INTERIOR FS 968, UPPER BULKHEAD CRACKED AT RBL 18, WL 285 VERTICAL FIN ATTACHMENT.  REPAIR ACCOMPLISHED IAW SMP583 FIG 53-50-06.
